# SDR DL72W010267

- Difficulty date: February 14, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N831L
- Make and model: Boeing 727-2Q8
- Aircraft serial: 21826
- Aircraft time: 64,094 hours, 43,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6516350313
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TYPICAL CRACK WAS FOUND AT THE LOWER END OF THE LBL 8 VERTICAL BEAM ON THE FS 1183 BULKHEAD AT WL 182.  THE CRACK WAS REPAIRED WITH AN ANGLE REPAIR PER BAC S/B 727-53-0175 AND ER/A 380021-14.
